# SDR ASOA2013052203642

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 26,504 hours, 23,905 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 15K, BOTH THE F/O AND CAPT SMELLED HOT ELECTRICAL/ BURNING PLASTIC ODOR.  DIVERTED, ONE OF THE GALLEY OVERHEAD LIGHTS HAD A SHORTED, CAUSING THE ODOR AS NOTED.   R & R LIGHT ASSY IAW AMM 33-26-01.  OPS CHECKED GOOD.
